null

Pharmacy Action Paracetamol 48 Capsules (Same as PANADOL)

Pharmacy Action Paracetamol 48 Capsules (Same as PANADOL)
  • Pharmacy Action Paracetamol 48 Capsules (Same as PANADOL)
Single Order
You save $3.35
$7.85

$4.50

Pain Relief that is gentle on the stomach. Effective, temporary relief of pain associated with: headache, migraine headache, symptoms of cold & flu, period pain, sore throat, backache, muscular aches, arthritis, rheumatics, osteoarthritis & toothache. Also reduces fever.

AUST R 192004

Ingredients

Each tablet contains: Paracetamol 500mg

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.